Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 210, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 22, 2011, 8:40 PM CDT for Hughes County, Pontotoc County, Seminole County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2011, 8:40 PM CDT (01:40 UTC)
- Expired
- May 22, 2011, 9:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Hughes County, OK, Pontotoc County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 98 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 3585 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
201
WUUS54 KOUN 230140
SVROUN
OKC063-123-133-230230-
/O.NEW.KOUN.SV.W.0210.110523T0140Z-110523T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 930 PM CDT
* AT 840 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 4 MILES EAST OF SASAKWA...MOVING NORTHEAST AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ALLEN...ATWOOD...CALVIN...
CROMWELL...DUSTIN...GERTY...HOLDENVILLE...HORNTOWN...LAMAR...
LIMA...SASAKWA...SPAULDING...WETUMKA...WEWOKA AND YEAGER.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 208 AND 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3511 9601 3511 9603 3505 9607 3491 9607
3479 9638 3500 9675 3544 9651 3546 9647
3546 9643 3530 9643 3530 9598 3529 9597
3516 9597
TIME...MOT...LOC 0140Z 227DEG 39KT 3498 9644
$$
301 follow-up statement
588
WWUS54 KOUN 230208
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT SUN MAY 22 2011
OKC123-133-230218-
/O.CAN.KOUN.SV.W.0210.000000T0000Z-110523T0230Z/
SEMINOLE OK-PONTOTOC OK-
908 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN PONTOTOC AND SEMINOLE COUNTIES...
LAT...LON 3511 9601 3511 9603 3505 9607 3491 9607
3479 9638 3513 9643 3530 9643 3530 9598
3529 9597 3516 9597
TIME...MOT...LOC 0208Z 227DEG 39KT 3515 9617
$$
OKC063-230230-
/O.CON.KOUN.SV.W.0210.000000T0000Z-110523T0230Z/
HUGHES OK-
908 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR HUGHES COUNTY...
AT 908 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES NORTHEAST OF HORNTOWN...MOVING NORTHEAST AT 45
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ATWOOD...CALVIN...DUSTIN...
GERTY...HOLDENVILLE...HORNTOWN...LAMAR...STUART...WETUMKA AND
YEAGER.
LAT...LON 3511 9601 3511 9603 3505 9607 3491 9607
3479 9638 3513 9643 3530 9643 3530 9598
3529 9597 3516 9597
TIME...MOT...LOC 0208Z 227DEG 39KT 3515 9617
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:01 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 22, 6:01 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 601 PM CDT SUN MAY 22 2011 .AVIATION... THUNDERSTORMS WILL BE COMMON ALONG A DRYLINE THIS EVENING FROM SOUTH CENTRAL INTO EAST CENTRAL OKLAHOMA. VERY LARGE HAIL WILL BE COMMON. THE STORMS ARE EXPECTED TO REMAIN SOUTH AND EAST OF OKLAHOMA CITY. MVFR CEILINGS ARE EXPECTED TONIGHT SOUTH TO NORTH IN CENTRAL OKLAHOMA AND PERSIST INTO MONDAY MORNING BEFORE DISSIPATING. A DRYLINE IS EXPECTED IN WESTERN OKLAHOMA MONDAY AFTERNOON AND THUNDERSTORMS ARE POSSIBLE IN MUCH OF CENTRAL OKLAHOMA BY AFTERNOON. && .PREV DISCUSSION... /ISSUED 215 PM CDT SUN MAY 22 2011/ DISCUSSION...VERY UNSTABLE AIR MASS IN PLACE THIS AFTERNOON AHEAD OF DRYLINE WHICH HAS MIXED EASTWARD INTO CENTRAL OK THIS AFTERNOON. AREA OF CU BEGINNING TO DEVELOP IN CENTRAL OK AND ALSO IN FAR NCNTRL OK. GIVEN THE AMOUNT OF INSTAB AND FAVORABLE SHEAR...ANY STORMS THAT DEVELOP COULD RAPIDLY BECOME SEVERE AND WATCH IS ALREADY IN PLACE FOR THIS AFTN/EVE. ACTIVE WEATHER WILL CONTINUE THROUGH THE EARLY PART OF THE WEEK WITH THREAT FOR SEVERE STORMS CONTINUING THROUGH TUESDAY AS UPPER TROUGH OVER THE WESTERN U.S. TODAY ADVANCES EASTWARD INTO THE PLAINS. ALTHOUGH THREAT FOR SEVERE STORMS WILL SHIFT EASTWARD ON WEDNESDAY...SOME SHOWERS AND THUNDERSTORMS MAY LINGER OVER PARTS OF THE AREA AS UPPER LOW MOVES SOUTHEASTWARD ACROSS KS. DRY WEATHER THEN EXPECTED FOR THE LATTER PART OF THE WEEK AS THIS SYSTEM EXITS EWD AND THE UPPER RIDGE BEGINS TO BUILD OVER THE CENTRAL PART OF THE COUNTRY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 86 68 90 / 40 30 50 30 HOBART OK 69 90 64 92 / 30 30 30 10 WICHITA FALLS TX 71 90 70 96 / 40 30 20 30 GAGE OK 62 89 62 84 / 20 20 40 30 PONCA CITY OK 72 82 65 82 / 50 50 70 30 DURANT OK 70 86 71 88 / 50 30 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/09/09
Hazardous weather outlook, May 22, 7:18 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT SUN MAY 22 2011
OKZ004>048-050>052-TXZ083>090-231100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
718 PM CDT SUN MAY 22 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK IS NEAR AND SOUTHEAST OF A LINE FROM MEDFORD... TO
WATONGA... TO HOBART OKLAHOMA TO VERNON AND BENJAMIN TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 10 PM
THIS EVENING. HOWEVER... SEVERE STORMS WILL BE POSSIBLE INTO EARLY
MONDAY MORNING.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS OR LARGER AND WIND GUSTS TO 70 MPH. A
FEW TORNADOES ARE POSSIBLE THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS TONIGHT.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP TONIGHT ACROSS
PORTIONS OF OKLAHOMA AND NORTH TEXAS AS LOW-LEVEL MOISTURE CONTINUES
TO INCREASE ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS TO THE EAST OF A
DRYLINE. THIS AIRMASS IS VERY UNSTABLE SUPPORTING THUNDERSTORMS
PRODUCING VERY LARGE HAIL AND STRONG WIND GUSTS. ISOLATED TORNADOES
WILL ALSO BE POSSIBLE.
THE MOISTURE IS EXPECTED TO SPREAD BACK TO THE NORTH AND WEST. AS
THIS OCCURS... WITH THE AID OF AN INCREASING LOW LEVEL JET...
ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR FURTHER
NORTH AND WEST ACROSS OKLAHOMA OVERNIGHT INTO MONDAY MORNING. THIS
ACTIVITY WILL ALSO POSE A SEVERE THREAT WITH LARGE HAIL AND DAMAGING
WIND GUSTS AS WELL AS VERY HEAVY RAINFALL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY WITH
A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF
OKLAHOMA AND WESTERN NORTH TEXAS. THERE IS ALSO A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS ALL BUT FAR WESTERN PORTIONS OF
OKLAHOMA AND NORTH TEXAS ON TUESDAY.
THE WEATHER PATTERN WILL REMAIN VERY ACTIVE ACROSS THE SOUTHERN
PLAINS EARLY THIS WEEK AS A STRONG UPPER LEVEL STORM SYSTEM IN THE
WESTERN UNITED STATES SLOWLY MOVES TOWARD THE PLAINS. ALTHOUGH THE
DAY-TO-DAY AREA AND DEGREE OF SEVERE WEATHER RISK WILL BE VERY
DEPENDENT ON WHERE PREVIOUS THUNDERSTORMS OR THUNDERSTORM COMPLEXES
DEVELOP AND MOVE... THE LARGE SCALE WEATHER PATTERN WILL REMAIN VERY
FAVORABLE FOR SEVERE THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT...
WITH THE CONTINUED RISK OF VERY LARGE HAIL... DAMAGING WINDS AND
TORNADOES. EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD CONTINUE TO
MONITOR FORECAST INFORMATION OVER THE NEXT FEW DAYS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.In the hours before
Local storm report, May 22, 7:22 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/22/2011 M57.00 MPH JEFFERSON OK MESONET
&&
JPIKELocal storm report, May 22, 7:26 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/22/2011 M61 MPH JEFFERSON OK MESONET
&&
JPIKELocal storm report, May 22, 7:45 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL E ADA 34.78N 96.66W
05/22/2011 E1.75 INCH PONTOTOC OK EMERGENCY MNGR
AT VALLEY VIEW HOSPITAL
0728 PM TSTM WND GST 1 S RATLIFF CITY 34.43N 97.51W
05/22/2011 M73 MPH CARTER OK LAW ENFORCEMENT
HWY 76 AND RANCH ROAD
0740 PM HAIL 3 W DAVIS 34.50N 97.17W
05/22/2011 E1.75 INCH MURRAY OK PUBLIC
I-35 EXIT 55
&&
JPIKESpecial weather statement, May 22, 7:56 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
756 PM CDT SUN MAY 22 2011
OKZ032-230115-
HUGHES OK-
756 PM CDT SUN MAY 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.
AT 757 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ATWOOD...
MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
LAT...LON 3509 9606 3507 9606 3505 9607 3494 9608
3488 9639 3507 9644 3517 9605 3511 9603
WRLocal storm report, May 22, 8:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 2 SE VANOSS 34.75N 96.85W
05/22/2011 E1.00 INCH PONTOTOC OK AMATEUR RADIO
&&
JPIKELocal storm report, May 22, 8:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 3 SW WICHITA FALLS 33.88N 98.53W
05/22/2011 WICHITA TX PUBLIC
TELEPHONE POLE SNAPPED, AND 6 INCH DIAMETER TREE LIMBS
BROKEN
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:00 PM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 22, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 51 min |
| May 22, 7:14 PM CDT | Special Weather Statement | OUN | Seminole | 31 min |
| May 22, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc, Seminole | 51 min |
| May 22, 7:56 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| May 22, 8:58 PM CDT | Special Weather Statement | OUN | Atoka | 47 min |
| May 22, 9:31 PM CDT | Special Weather Statement | OUN | Hughes | 14 min |
| May 23, 9:01 AM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 23, 9:30 AM CDT | Special Weather Statement | OUN | Bryan | 15 min |
| May 23, 1:17 PM CDT | Special Weather Statement | OUN | Bryan | 13 min |
| May 23, 3:13 PM CDT | Special Weather Statement | OUN | Custer, Washita | 32 min |
| May 23, 3:36 PM CDT | Fire Weather Watch | OUN | Beckham, Ellis, Harper, Roger Mills | 13 hr |
| May 23, 3:40 PM CDT | Special Weather Statement | OUN | Blaine, Washita | 35 min |
| May 23, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 60 min |
| May 23, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 41 min |
| May 23, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 53 min |
| May 23, 4:21 PM CDT | Special Weather Statement | OUN | Washita | 24 min |
| May 23, 4:26 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher, Major | 39 min |
| May 23, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 59 min |
| May 23, 4:32 PM CDT | Special Weather Statement | OUN | Kay | 13 min |
| May 23, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 56 min |
| May 23, 4:43 PM CDT | Special Weather Statement | OUN | Jackson | 17 min |
| May 23, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 60 min |
| May 23, 4:53 PM CDT | Special Weather Statement | OUN | Jackson | 22 min |
| May 23, 5:04 PM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 26 min |
| May 23, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 23, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 54 min |
| May 23, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 65 min |
| May 23, 5:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 64 min |
| May 23, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 46 min |
| May 23, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 45 min |
| May 23, 6:07 PM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Major | 3 hr |
| May 23, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 62 min |
| May 23, 6:16 PM CDT | Special Weather Statement | OUN | Oklahoma | 44 min |
| May 23, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 28 min |
| May 23, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 63 min |
| May 23, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 54 min |
| May 23, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 49 min |
| May 23, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major, Noble, Payne | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.